# SDR CA010130009

- Difficulty date: January 3, 2001
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 9412259360
- Condition: Failed
- Location: Horizontal Stab
- Part time: 1,351 hours, 951 cycles
- Component: Horizontal Stab, Pilats, 5551012036
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HORIZONTAL STABILIZER HAS MOVEMENT OF .003 AT ATTACHMENT POINTS, WHEN TIP OF STAB IS MOVED IN A UP AND DOWN MOTION. THIS AIRCRAFT HAS BEEN LIKE THIS SINCE NEW. AS PER PILATUS, 0 TOLERANCE ALLOWED AT ATTACHMENT POINT. BUSHINGS WERE REPLACED WITH NO IMPROVEMENT. BOLTS PLACED ON ORDER TO TRY TO ILLIMINATE THE PLAY.
